# SDR DL73E972306

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 680/696
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO 1.5 INCH CRACKS FOUND IN THE KEEL BEAM LWR SKIN AT STA 680 AND TWO ADDITIONAL AT STA 696.  CRACKS LOCATED AT L/RBL 5.  REPAIR PER ERA 363005-14, REV A.
